List of All Articles 

S.No Title of The Article Authors Published In Pages  
1 Fractional Calculus: A New Look A.M. Mathai Volume 3 Issue 2 1-16 Read more
2 A note on some summations due to Ramanujan, their generalization and some allied series A. K. Rathie
R. B. Paris
Volume 3 Issue 2 17-22 Read more
3 Construction of a q-deformed Hilbert Space to analyze some deformed states in Quantum Optics P.K.Das Volume 3 Issue 2 23-38 Read more
4 Some Bilinear and Bilateral Hypergeometric Generating Relations Chaudhary Wali Mohd.
M. I. Qureshi
Kaleem A. Quraishi
Ram Pal
Volume 3 Issue 2 39-54 Read more
5 On some identities of Rogers-Ramanujan type and continued fractions Dr. Mohammad Shahjade
S. N. Singh
Volume 3 Issue 2 55-62 Read more
6 Fractional derivative formulae in the form of difference operators Kuldeep Singh Gehlot
Jyotindra C. Prajapati
Volume 3 Issue 2 63-70 Read more
7 Review of Formulae of Ganita Kaumadi Eka RatnaAcharya Volume 3 Issue 2 71-78 Read more
8 Solutions of the Pell Equation ..... V.Sadhasivam
Volume 3 Issue 2 79-88 Read more
9 A Mathematical Study of Recurrent-Vector Field in a Kaehlerian Space Rajeev Kumar Singh
Maninder Singh Arora
Volume 3 Issue 2 89-92 Read more
10 New Finite Integrals Involving Product of Modified Multivariable H-function Dr. Rashmi Singh
Kamini Gour
Volume 3 Issue 2 93-102 Read more
11 Some Transformation Formulae of Ordinary Bilateral Hypergeometric Series Adarsh Kumar
Keshav Prasad Yadav
Mohd. Sadiq Khan
Said Al Kathiri
Volume 3 Issue 2 103-114 Read more
12 Motivation towards learning mathematics: Dr. Sandeep Kumar Bhakat Volume 3 Issue 2 115-126 Read more